Stefano Urbinati
Stefano Urbinati
Verified email at uniud.it - Homepage
Title
Cited by
Cited by
Year
Valuation spaces and multiplier ideals on singular varieties
S Boucksom, T De Fernex, C Favre, S Urbinati
Recent advances in algebraic geometry 417, 29-51, 2015
61*2015
Discrepancies of non--Gorenstein varieties
S Urbinati
Michigan Math. J. 61 (2), 265-277, 2012
282012
On positivity and base loci of vector bundles
T Bauer, SJ Kovács, A Küronya, EC Mistretta, T Szemberg, S Urbinati
European Journal of Mathematics 1 (2), 229-249, 2015
212015
Iitaka fibrations for vector bundles
EC Mistretta, S Urbinati
International Mathematics Research Notices 2019 (7), 2223-2240, 2019
82019
Cones of effective divisors on the blown-up P 3 in general lines
O Dumitrescu, E Postinghel, S Urbinati
Rendiconti del Circolo Matematico di Palermo Series 2 66 (2), 205-216, 2017
72017
Divisorial models of normal varieties
S Urbinati
https://www.cambridge.org/core/journals/proceedings-of-the-edinburgh …, 2017
7*2017
Log terminal singularities
A Chiecchio, S Urbinati
arXiv preprint arXiv:1211.6235, 2012
62012
Minkowski decomposition and generators of the moving cone for toric varieties
P Pokora, D Schmitz, S Urbinati
The Quarterly Journal of Mathematics 66 (3), 925-939, 2015
52015
Ample weil divisors
A Chiecchio, S Urbinati
Journal of Algebra 437, 202-221, 2015
42015
Newton–Okounkov bodies over discrete valuation rings and linear systems on graphs
E Katz, S Urbinati
International Mathematics Research Notices 2019 (14), 4516-4548, 2019
32019
On the ampleness and bigness of non-integral divisors
S Urbinati
Rendiconti del Circolo Matematico di Palermo Series 2 66 (2), 247-262, 2017
12017
Newton-Okounkov bodies and Toric Degenerations of Mori dream spaces via Tropical compactifications
E Postinghel, S Urbinati
arXiv preprint arXiv:1612.03861, 2016
12016
On the properties of the integral part of ample and big divisors
S Urbinati
Master’s thesis, Universitŕ degli Studi Roma Tre, 2007
12007
Geometry of multigraded rings and embeddings of toric varieties
A Küronya, S Urbinati
arXiv preprint arXiv:1912.04374, 2019
2019
Newton–Okounkov bodies and reified valuations of higher rank
A Camara, I Giné, R Gualdi, N Kalinin, J Roé, M Ulirsch, S Urbinati, ...
Extended Abstracts February 2016, 113-118, 2018
2018
Recent advances in linear series and Newton–Okounkov bodies
C Ciliberto, A Küronya, V Lozovanu, S Urbinati
Rendiconti del Circolo Matematico di Palermo Series 2 66 (2), 159-160, 2017
2017
JOSÉ BONET
T HASEGAWA, S SAITO, I SATO, C JENNINGS-SHAFFER, K KAWAI, ...
2015
A note on the birational geometry of tropical line bundles
C Novelli, S Urbinati
arXiv preprint arXiv:1504.03827, 2015
2015
olume 66
J BOCHI, J BONET, T HASEGAWA, S SAITO, I SATO, ...
2015
Valuation spaces and multiplier ideals on singular varieties. Recent advances in algebraic geometry, 29–51, London Math. Soc. Lecture Note Ser., 417, Cambridge Univ. Press …
S Boucksom, T de Fernex, C Favre, S Urbinati
2015
The system can't perform the operation now. Try again later.
Articles 1–20